Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A condition for analytic structure


Author: Richard F. Basener
Journal: Proc. Amer. Math. Soc. 36 (1972), 156-160
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1972-0308789-X
MathSciNet review: 0308789
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a compact Hausdorff space, A a uniform algebra on X, M the maximal ideal space of A. Let $ f \in A$ and let W be a component of $ C\backslash f(X)$. Suppose that, for all $ \lambda \in W,{f^{ - 1}}(\lambda ) = \{ x \in M\vert f(x) = \lambda \} $ is at most countable. Then there is an open dense subset U of $ {f^{ - 1}}(W)$ which can be given the structure of a one-dimensional complex analytic manifold so that for all $ g \in A$, g is analytic on U.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0308789-X
Keywords: Analyticity, maximal ideal space
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society